# SDR SIMA20140114002

- Difficulty date: January 14, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 8,665 hours, 5,519 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 9912190103
- Part serial: 1418
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEFT COWL A/I DUCT WARNING MESSAGE IN CLIMB WITH COWL A/I SELECTED ON.  FOUND COWL A/I DUCTING CRACKED.  R & R OUTER DUCTING IAW STANDARD MTX.  OPERATIONS CHECKED IAW 30-22-01, NO LEAKS NOTED.
